# SDR VTZA97334

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left/Right
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IAD/CRW - FLT 6375 - DURING CLIMB, CREW EXPERIENCED BOTH ENGINE'S TORQUE DROP TO 40 PERCENT FOR APPROXIMATELY 3-4 SECONDS.  THE TORQUE THEN RETURNED TO NORMAL WITH NO OTHER INDICATIONS.  AIRCRAFT RETURNED TO IAD WHERE MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS.  NO DISCREPANCY COULD BE FOUND.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.  (X)
